MAUDE Adverse Event Report: Torax Medical, Inc. LINX; Anti-reflux implant

Torax Medical, Inc. LINX; Anti-reflux implant
Catalog Number LXMC17
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Hernia (2240)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a surgeon who posted a linx removal procedure today and the sales rep went into procedure and spoke with the surgeon.The surgeon said that the implant was functional and brought reflux relief on the patient for four years and it appeared fully granulated in the tissue and effaced appropriately.However, something happened recently where the patient presented some functional issues with the msa and the surgeon diagnostically determined that the linx device was broken.The surgeon showed the sales rep on the back table what had occurred, and the band which holds all of the magnets together were severed, divided or amputated somehow.The sales rep is not sure what forces in the abdomen might cause that but the device was either broken or defective.And upon removal of the device, the surgeon converted the patient to roux-en-y gastric bypass and procedure went well.The anatomy was very clearly presented after removing the lynx implant.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/5/2026.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D6a: exact date is unk.Assumed first day of the month and first month of the year.Photo analysis: visual inspection was conducted on the device via review of an x-ray image.An x-ray image of the device in vivo was reviewed by a medical safety officer, device is discontinuous as pictured but cannot make comment as to the preoperative state, though the complaint record reflects the surgeons understanding of discontinuity as reason for removal.Complaint note suggest two points of discontinuity but only one is evident.The mechanism or cause of failure could not be determined as hands-on analysis of the device was not possible.No further investigation can be completed at this point.The device lot number is unknown; therefore, the device history record could not be reviewed.Additional information was requested, and the following was obtained: what was the date of implant? what symptoms lead to the discovery of the discontinuous device? when did they begin? what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.What is the device lot number? was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient undergo an mri since device implant? if so, when was the mri and what strength? did the patient have any other surgeries in the area? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? when and if the linx device is removed, may we ask that the device be returned for analysis? implant date unknown.Symptoms were lack of gerd relief.Yes- according to the surgeon, the device was effective initially for treatment of gerd.After the linx explant, a rygb was successfully performed for management of gerd.No other information is available and do not know answers to the additional questions.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LINX
Common Device Name
Anti-reflux implant
Manufacturer (Section D)
Torax Medical, Inc.
4545 creek road
cincinnati OH
Manufacturer Contact
orla o'mahony
4545 creek rd.
cincinnati, OH 45242
+1(303)552-6892
MDR Report Key50144332
Report Number3008766073-2026-00092
Device Sequence Number10730418
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown